# SDR CALA2023042401242

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH FR 16 UPPER DOUBLE JOGGLE AREA HOLE 6 HAS CRACK INICATION IN FRAME LAYER AT 2 O''CLOCK DIRECTION PER HAECO LCQ N/R 9298535/ 40535 GEN BY V892444 JOGGLE REPAIRED HOLES #E AND #F PER PART 2 OF THE LATEST 38884 TOTAL AIRCRAFT CYCLES. ACCOMPLISH REPEAT INSPECTION AT REVISION OF ECRA 5311-02980 ON OR BEFORE THE AIRCRAFT REACHES INTERVALS NOT TO EXCEES 4000 AIRCRAFT FLIGHT CYCLE THEREAFTER. INTERIM REPAIR ACCOMPLISHED IAW ECRA 5311-02980 WITH NO DEVIATIONS. ACCOMPLISH INITIAL INSPECTION AT LH FR16, DOUBLE REF ECRA 5311-02980 PART1 STEP 2. DIP CREATED TOO ?ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIAL INSPECTION AT LH FR16, DOUBLE JOGGLE REPAIRED HOLES #E AND #F PER PART 2 OF THE LATEST REVISION OF EC/RA 5311-02980 ON OR BEFORE THE AIRCRAFT REACHES 38,884 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 4,000 AIRCRAFT FLIGHT CYCLES, THEREAFTER.? INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
